# SDR J7H2002F00000

- Difficulty date: September 1, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: C6RAM
- Make and model: Cessna 404
- Aircraft serial: 4040223
- Engine: Cont GTSIO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 1,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE FACTORY NEW ENGINE CRANK CASE CRACKED JUST OVER ONE THOUSAND HOURS OF OPERATIONS, DURING NORMAL OPERATIONS.  THE LAST ENGINE CRANK CASE CRACKED AT 1034 AND PRIOR 1038 AND 1032 HOURS, WHICH APPEARS TO BE A TREND.
